MathSciNet Relay Station
MathSciNet bibliographic data
MR684560 32B30 (14B05 58C27)
Bruce, J. W.; Gaffney, T. J. Simple singularities of mappings ${\bf C},0\rightarrow {\bf C}\sp{2},0$. J. London Math. Soc. (2) 26 (1982), no. 3, 465–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement